# SDR IPXA3178775

- Difficulty date: May 17, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 11,259 hours, 7,042 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: A53275455204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, CLEVIS ADAPTER CORRODED AT FR77, JUST INBD OF Y1580.5.  REPAIRED CLEVIS ADAPTER AT FR77 JUST INBD OF Y1580.5 IAW STASA EA 300-5310-01-A4655-IR AND EO 5310-50975-A.
